Ester Mariucci
Ester Mariucci
Verified email at math.hu-berlin.de - Homepage
Title
Cited by
Cited by
Year
Le Cam theory on the comparison of statistical models
E Mariucci
arXiv preprint arXiv:1605.03301, 2016
62016
Asymptotic equivalence for pure jump Lévy processes with unknown Lévy density and Gaussian white noise
E Mariucci
Stochastic Processes and their Applications 126 (2), 503-541, 2016
62016
Wasserstein and total variation distance between marginals of Lévy processes
E Mariucci, M Reiß
Electronic Journal of Statistics 12 (2), 2482-2514, 2018
52018
Compound Poisson approximation to estimate the L\'evy density
C Duval, E Mariucci
arXiv preprint arXiv:1702.08787, 2017
52017
Asymptotic equivalence of discretely observed diffusion processes and their Euler scheme: small variance case
E Mariucci
Statistical Inference for Stochastic Processes 19 (1), 71-91, 2016
42016
Asymptotic equivalence for density estimation and Gaussian white noise: an extension
E Mariucci
arXiv preprint arXiv:1503.05019, 2015
42015
Asymptotic equivalence for inhomogeneous jump diffusion processes and white noise
E Mariucci
ESAIM: Probability and Statistics 19, 560-577, 2015
42015
-distance for additive processes with time-homogeneous Lévy measures
P Etore, E Mariucci
Electronic Communications in Probability 19, 2014
42014
A Bayesian nonparametric approach to log-concave density estimation
E Mariucci, K Ray, B Szabó
Bernoulli 26 (2), 1070-1097, 2020
32020
Asymptotic equivalence of jumps L\'evy processes and their discrete counterpart
P Étoré, S Louhichi, E Mariucci
arXiv preprint arXiv:1305.6725, 2013
32013
Total variation distance for discretely observed L\'evy processes: a Gaussian approximation of the small jumps
A Carpentier, C Duval, E Mariucci
arXiv preprint arXiv:1810.02998, 2018
12018
Quelques résultats d'équivalence asymptotique pour des expériences statistiques dans un cadre non paramétrique
E Mariucci
12015
Asymptotic equivalence of Lévy density estimation and Gaussian white noise
E Mariucci
arXiv preprint arXiv:1503.04530, 2014
12014
Non-asymptotic control of the cumulative distribution function of L\'evy processes
C Duval, E Mariucci
arXiv preprint arXiv:2003.09281, 2020
2020
Decompounding discrete distributions: A nonparametric Bayesian approach
S Gugushvili, E Mariucci, F van der Meulen
Scandinavian Journal of Statistics, 2019
2019
Semaine d'Etude Mathématiques et Entreprises 6: Analyse et filtrage temps-fréquence de" bursts" ultrasonores: identification, classification, séparation
M Cadena, C Guyon, R Hug, E Mariucci, A Monteil, T Oberlin
2013
Équivalence asymptotique dans des modèles non-paramétriques
E MARIUCCI, MP ÉTORÉ
2012
EQUIVALENCE ASYMPTOTIQUE DANS DES MODELES STATISTIQUES NON-PARAMETRIQUES
E MARIUCCI, MS LOUHICHI
2012
Statistik Stochastischer Prozesse
M Reiß, E Mariucci
The system can't perform the operation now. Try again later.
Articles 1–19